# SDR VNAA2015112200009

- Difficulty date: November 22, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 30,312 hours, 21,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03192H8395
- Condition: Sparks
- Location: Cockpit
- Part time: 30,312 hours, 21,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UPON CLIMB AT APPROXIMATELY 22,000 FT, CREW NOTICED SPARK ON RT WINDSHIELD AND SHORTLY AFTER GOT A RT WINDSHIELD HEAT MESSAGE. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R RT WINDSHIELD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
